# SDR C2XA00IA377

- Difficulty date: September 29, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145
- Aircraft serial: 145015
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE NR ONE 1 AND NR 2 EMERGENCY LIGHT POWER SUPPLIES WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT POWER SUPPLIES, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)  REF C2XA00IA331.
